MathSciNet Relay Station
MathSciNet bibliographic data
MR758193 78A30 (47G05)
Friedman, Mark J.; Pasciak, Joseph E. Spectral properties for the magnetization integral operator. Math. Comp. 43 (1984), no. 168, 447–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement